MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL BASE; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL BASE; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tabletop fell during patient transfer.T-pin was not connecting frame to crossbar.
 
Additional Manufacturer Narrative
The illustrated instructions in the owner's manual explain how to use a pin to secure the top to the base.Additional staff training was conducted, emphasizing the importance of pin insertion for safety.
 
Event or Problem Description
Tabletop fell during patient transfer.T-pin was not connecting frame to crossbar.No injuries.

Brand Name
ADVANCED CONTROL BASE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key13694892
Report Number2921578-2022-00005
Device Sequence Number11177912
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown